# SDR AMTA200600161

- Difficulty date: March 12, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N550TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Engine: Rroyce RB211535E4
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fs1377-1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT BETWEEN STA 1377 AND 1480 FLOOR PANEL HAS A CRACK.  STOP DRILLED CRACK AND INSTALLED 2EA RIVETS ON FLOOR PANEL AT AFT CARGO BETWEEN STA 1377 AND 1480 IAW SRM.  CRACK FOUND TO BE WITHIN LIMITS ACTUAL LENGTH 1 INCH. FILLED CRACK WITH SEALANT.  (K)
